Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 16, 2015, 3:47 PM CDT for Armstrong County, Carson County, Texas. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 3:47 PM CDT (20:47 UTC)
- Expired
- Apr 16, 2015, 4:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Armstrong County, TX, Carson County, TX
The radar
The Amarillo radar (KAMA), 37 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 3:54 PM CDT | HAIL 1 | Panhandle, TX | |
| Apr 16, 3:58 PM CDT | HAIL 1.25 | Panhandle, TX | AT EUCLID AND 10TH. |
| Apr 16, 4:17 PM CDT | HAIL 1 | 4 Ese Panhandle, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 1:48 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 2122 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
322
WUUS54 KAMA 162047
SVRAMA
TXC011-065-162115-
/O.NEW.KAMA.SV.W.0034.150416T2047Z-150416T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
347 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 415 PM CDT
* AT 344 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF PANHANDLE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
PANHANDLE... WASHBURN... WHITE DEER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3551 10116 3524 10109 3509 10153 3519 10160
TIME...MOT...LOC 2047Z 224DEG 25KT 3527 10143
HAIL...1.00IN
WIND...60MPH
$$
SIMPSON1 follow-up statement
279
WWUS54 KAMA 162102
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
402 PM CDT THU APR 16 2015
TXC011-162112-
/O.CAN.KAMA.SV.W.0034.000000T0000Z-150416T2115Z/
ARMSTRONG TX-
402 PM CDT THU APR 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ARMSTRONG COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3518 10132 3518 10144 3525 10151 3551 10116
3524 10109
TIME...MOT...LOC 2102Z 233DEG 21KT 3532 10135
$$
TXC065-162115-
/O.CON.KAMA.SV.W.0034.000000T0000Z-150416T2115Z/
CARSON TX-
402 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CARSON COUNTY UNTIL 415 PM CDT...
AT 400 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PANHANDLE...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
PANHANDLE... WHITE DEER...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 92 AND 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3518 10132 3518 10144 3525 10151 3551 10116
3524 10109
TIME...MOT...LOC 2102Z 233DEG 21KT 3532 10135
HAIL...1.00IN
WIND...60MPH
$$
SIMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:07 PM CDT, 40 minutes earlier.
Area forecast discussion, Apr 16, 3:07 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 307 PM CDT THU APR 16 2015 .DISCUSSION... RE-POSTING THE AFD SECTION CONCERNING THE CONVECTIVE POTENTIAL FOR TODAY. LONG TERM SECTION BELOW. WE WILL PERFORM A SPECIAL BALLOON RELEASE AT 18Z. INITIAL CONCERN IS WEAK COLD FRONT MOVING SOUTHEAST ACROSS THE WESTERN PANHANDLES AND ONGOING CLOUDS/SHOWERS IN THAT AREA. FURTHER EAST WITH LESS CLOUD COVER SURFACE DIABATIC HEATING AND SOUTHEASTERLY LOW LEVEL MOIST ADVECTION IS OCCURING. 12Z OBSERVED KAMA SOUNDING MODIFIED FOR EXPECTED AFTERNOON TEMPERATURE YIELDS MODERATE SURFACE BASED INSTABILITY. ONE OF THE BIGGEST UNCERTAINTIES NOW IS TO WHAT DEGREE WE MIX OUT AND IMPLICATIONS THAT WILL HAVE FOR INSTABILITY. MOISTURE IS PROBABLY QUITE SHALLOW BUT MODEL FORECAST SOUNDINGS SHOW DEEPENING WITH TIME. LATEST WEST TEXAS MESONET OBS SHOW LOW 60 DEGREE SURFACE DEW POINTS UP STREAM IMPINGING ON THE SOUTHEAST PORTION OF THE FORECAST AREA. RAP AND OTHER SHORT RANGE GUIDANCE SEEM TO BE TOO WEAK AND SLIGHTLY MISPLACED WITH SURFACE LOW DEEPENING OVER NORTHEAST NEW MEXICO...HENCE MORE SIGNIFICANT ISOLLOBARIC RESPONSE AND LOW LEVEL MOISTURE SEEN IN REGIONAL OBSERVATIONS. CURRENT THINKING IS THAT CONVECTION OVER THE WESTERN PANHANDLES WILL CONTINUE TO DEEPEN INTO EARLY AFTERNOON WITH MORE ROBUST CONVECTION EVOLVING OVER THE EASTERN EDGE OF THIS AREA MOVING INTO THE CENTRAL PANHANDLES THROUGH THE EARLY AFTERNOON. ADDITIONAL CONVECTIVE INITIATION MAY OCCUR FURTHER EAST AS WELL. STORM MOTIONS WILL BE NORTHEASTERLY AT AROUND 25 KNOTS. WITH SUCH LOW FREEZING LEVELS AROUND 8500 FEET AND STEEP MID LEVEL LAPSE RATES...LARGE HAIL WILL BE THE MAIN THREAT ALONG WITH DAMAGING WINDS. THE BEST CHANCE OF A TORNADO WILL BE LATER THIS EVENING AS LOW LEVEL MOIST ADVECTION CONTINUES AND LOW LEVEL JET STRENGTHENS RESULTING IN STRONGER 0-1KM SHEAR. ANOTHER CONCERN IS DURATION. WITH LOW LEVEL THETA-E ADVECTION CONTINUING INTO THE EVENING SO WILL THE THREAT OF CONVECTION. A MARGINAL SEVERE WEATHER THREAT MAY PERSIST INTO THE NIGHT. BRB LONG TERM... THE UPPER LOW WILL START TO MOVE TO THE EAST ON FRIDAY AND THIS SHOULD LIMIT THE WESTWARD EXTENT OF PRECIPITATION CHANCES. HOWEVER THERE WILL BE ENOUGH INSTABILITY AND DEEP LAYER SHEAR TO SUPPORT THE RISK FOR STRONG TO A FEW SEVERE THUNDERSTORMS ESPECIALLY ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. SATURDAY THE LOW CONTINUES ITS TRACK AND SOME MODELS PLACE THE PANHANDLES WITH THE DRY SLOT OF THIS SYSTEM WHILE OTHERS KEEP THE FAR EASTERN PANHANDLES WITH PRECIP CHANCES. HAVE KEPT VERY LOW END POPS FOR THIS AREA BUT IF THIS DRY SLOT TREND CONTINUES THEN WE COULD BE PRECIP FREE ON SATURDAY. NORTHWEST FLOW DEVELOPS ACROSS THE PANHANDLES AND BRINGS OFF AND ON PRECIP CHANCES FROM MONDAY NIGHT THROUGH MID WEEK. INSTABILITY LOOKS TO BE LIMITED NEXT WEEK TO KEEP THE CHANCE FOR SEVERE WEATHER LOW. && .FIRE WEATHER... ELEVATED TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TOMORROW ACROSS THE WESTERN OKLAHOMA AND NORTHWESTERN TEXAS PANHANDLES. THE POSSIBILITY OF PRECIPITATION ACROSS THIS AREA COULD MITIGATE THESE FIRE WEATHER CONDITIONS AS FUELS COULD BECOME UNSUPPORTIVE. WILL HOLD OFF ON ISSUING ANY FIRE WEATHER PRODUCTS DUE TO THE UNCERTAINTY. NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 49 73 46 74 45 / 50 20 10 20 10 BEAVER OK 54 75 49 76 47 / 70 60 60 30 30 BOISE CITY OK 43 68 41 68 42 / 50 20 20 30 10 BORGER TX 53 75 48 75 48 / 50 30 20 20 10 BOYS RANCH TX 45 73 43 74 45 / 40 10 10 20 10 CANYON TX 46 72 44 74 45 / 40 20 10 20 5 CLARENDON TX 54 74 52 77 48 / 60 50 20 20 10 DALHART TX 43 70 41 70 42 / 40 10 20 20 10 GUYMON OK 51 73 44 73 45 / 50 30 40 30 20 HEREFORD TX 42 72 42 74 42 / 30 10 10 10 5 LIPSCOMB TX 55 74 52 76 49 / 70 60 50 30 30 PAMPA TX 52 73 49 74 45 / 60 40 20 20 20 SHAMROCK TX 56 75 55 77 50 / 70 60 20 20 20 WELLINGTON TX 58 77 56 80 52 / 60 60 20 20 20 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 99/14
Hazardous weather outlook, Apr 16, 2:55 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 255 PM CDT THU APR 16 2015 OKZ001>003-TXZ001>020-170800- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 255 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE GREATEST COVERAGE ACROSS EASTERN SECTIONS. SOME STORMS WILL LIKELY BECOME SEVERE THIS AFTERNOON AND EVENING...WITH HAIL UP TO TENNIS BALL SIZE AND DAMAGING WIND GUSTS UP TO 70 MPH. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...MAINLY ACROSS THE EASTERN TWO THIRDS OF THE PANHANDLES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AFTERNOON AND EVENING AS WELL AS SATURDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN HALF OF THE PANHANDLES. THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP WILL BE HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS AROUND 60 MPH. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE PANHANDLES SUNDAY THROUGH WEDNESDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER DURING THIS TIME IS LOW. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ON FRIDAY ACROSS THE WESTERN HALF OF THE PANHANDLES...PARTICULARLY IN AREAS NOT RECEIVING WETTING RAINS TODAY AND TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...AS WELL AS POTENTIALLY ON FRIDAY...AND AGAIN ON SATURDAY. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS WESTERN PARTS OF THE PANHANDLES SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON AND ON FRIDAY.
In the hours before
Local storm report, Apr 16, 3:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
336 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL BRYANS CORNER 36.62N 100.82W
04/16/2015 M1.00 INCH BEAVER OK EMERGENCY MNGR
&&
EVENT NUMBER AMA1500343
LGLocal storm report, Apr 16, 3:38 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
338 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 3 S GRAY 36.50N 100.82W
04/16/2015 M1.00 INCH BEAVER OK EMERGENCY MNGR
&&
EVENT NUMBER AMA1500344
LGLocal storm report, Apr 16, 3:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
339 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 7 SW PANTEX 35.25N 101.66W
04/16/2015 E1.75 INCH POTTER TX PUBLIC
GOLF BALL SIZE HAIL FELL NEAR HIGHLAND PARK AREA.
&&
EVENT NUMBER AMA1500345
FENNERLocal storm report, Apr 16, 3:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
344 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 2 N PANTEX 35.35N 101.58W
04/16/2015 M1.00 INCH CARSON TX LAW ENFORCEMENT
AT COUNTY ROAD C AND HIGHWAY 283.
&&
EVENT NUMBER AMA1500347
LGLocal storm report, Apr 16, 3:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
346 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL BRYANS CORNER 36.62N 100.82W
04/16/2015 M1.00 INCH BEAVER OK EMERGENCY MNGR
QUARTER SIZED HAIL WITH A DEPTH OF 2 TO 3 INCHES
&&
EVENT NUMBER AMA1500346
GARCIALocal storm report, Apr 16, 3:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
347 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 17 NW CODMAN 35.84N 100.92W
04/16/2015 M1.50 INCH ROBERTS TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1500348
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:29 PM CDT | Special Weather Statement | AMA | Donley | 61 min |
| Apr 15, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 50 min |
| Apr 15, 8:08 PM CDT | Special Weather Statement | AMA | Collingsworth | 67 min |
| Apr 15, 8:11 PM CDT | Special Weather Statement | AMA | Carson | 79 min |
| Apr 15, 9:22 PM CDT | Special Weather Statement | AMA | Roberts | 53 min |
| Apr 15, 10:04 PM CDT | Special Weather Statement | AMA | Hemphill, Roberts | 56 min |
| Apr 15, 11:23 PM CDT | Special Weather Statement | AMA | Hansford, Lipscomb, Ochiltree | 52 min |
| Apr 16, 1:43 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 62 min |
| Apr 16, 1:49 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 56 min |
| Apr 16, 2:15 PM CDT | Special Weather Statement | AMA | Randall | 30 min |
| Apr 16, 2:17 PM CDT | Tornado Warning | AMA | Hutchinson, Roberts | 28 min |
| Apr 16, 2:24 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 66 min |
| Apr 16, 2:32 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 58 min |
| Apr 16, 2:45 PM CDT | Tornado Warning | AMA | Roberts | 30 min |
| Apr 16, 2:47 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 58 min |
| Apr 16, 3:03 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 57 min |
| Apr 16, 3:04 PM CDT | Special Weather Statement | AMA | Randall | 26 min |
| Apr 16, 3:07 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 38 min |
| Apr 16, 3:12 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 30 min |
| Apr 16, 3:31 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 44 min |
| Apr 16, 3:35 PM CDT | Special Weather Statement | AMA | Randall | 25 min |
| Apr 16, 3:42 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 63 min |
| Apr 16, 3:52 PM CDT | Tornado Warning | AMA | Carson | 7 min |
| Apr 16, 3:59 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hutchinson, Roberts | 4 hr |
| Apr 16, 4:12 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 63 min |
| Apr 16, 4:45 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 60 min |
| Apr 16, 4:48 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Roberts | 3 hr |
| Apr 16, 5:01 PM CDT | Tornado Warning | AMA | Gray | 29 min |
| Apr 16, 5:13 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 32 min |
| Apr 16, 5:16 PM CDT | Tornado Warning | AMA | Gray, Roberts | 29 min |
| Apr 16, 5:25 PM CDT | Tornado Warning | AMA | Hemphill | 35 min |
| Apr 16, 5:36 PM CDT | Areal Flood Advisory | AMA | Hemphill, Lipscomb | 5 hr |
| Apr 16, 5:39 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 51 min |
| Apr 16, 5:46 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts | 59 min |
| Apr 16, 5:59 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 61 min |
| Apr 16, 6:20 PM CDT | Tornado Warning | AMA | Hemphill, Wheeler | 25 min |
| Apr 16, 6:30 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 45 min |
| Apr 16, 6:45 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 45 min |
| Apr 16, 6:55 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 33 min |
| Apr 16, 6:58 PM CDT | Tornado Warning | AMA | Wheeler | 37 min |
| Apr 16, 6:59 PM CDT | Areal Flood Advisory | AMA | Wheeler | 5 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.